# SDR ASOA2012062801830

- Difficulty date: June 24, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 19,423 hours, 18,024 cycles
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Lt Engine
- Part time: 986,064 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE EICAS MESSAGE FOR FIVE SECONDS ON CLIMBOUT THRU 8000.  OIL PRESSURE READOUT FLUCTUATED BETWEEN 26-45 EMERGENCY DECLARED RETURNED TO DEPARTURE,  SHUTDOWN NR 1 ENGINE ON GROUND DURING TAXI.    SERVICED LT ENGINE IAW AMM 12-13-79.  NO DEFECTS NOTED.
